Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 23, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 1, 2013, 2:20 AM EDT for 8 counties in Indiana. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 2:20 AM EDT (06:20 UTC)
- Expired
- Jun 1, 2013, 3:15 AM EDT
- In force
- 55 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IN, Allen County, IN, Blackford County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Wabash County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 84 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 11:11 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
864
WUUS53 KIWX 010620
SVRIWX
INC001-003-009-053-069-075-169-179-010715-
/O.NEW.KIWX.SV.W.0023.130601T0620Z-130601T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
220 AM EDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN NORTHEAST INDIANA...
SOUTHERN ALLEN COUNTY IN NORTHEAST INDIANA...
BLACKFORD COUNTY IN EAST CENTRAL INDIANA...
GRANT COUNTY IN CENTRAL INDIANA...
HUNTINGTON COUNTY IN NORTHEAST INDIANA...
NORTHWESTERN JAY COUNTY IN EAST CENTRAL INDIANA...
EASTERN WABASH COUNTY IN NORTH CENTRAL INDIANA...
WELLS COUNTY IN NORTHEAST INDIANA...
* UNTIL 315 AM EDT
* AT 218 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NORTH MANCHESTER TO 6 MILES SOUTHWEST OF
ANDREWS TO LA FONTAINE TO TIPTON...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SWEETSER AND ANDREWS AROUND 225 AM EDT.
MARION AND HUNTINGTON AROUND 230 AM EDT.
VAN BUREN AND JONESBORO AROUND 240 AM EDT.
UPLAND AND MARKLE AROUND 245 AM EDT.
OSSIAN AROUND 255 AM EDT.
MONTPELIER AND HARTFORD CITY AROUND 300 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE POINT ISABEL...NORMAL...
HERBST...BRACKEN...BIPPUS...ROSEBURG...RADLEY...HACKLEMAN...BANQUO
AND MOUNT ETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4036 8516 4039 8522 4040 8587 4065 8587
4080 8578 4098 8583 4100 8480 4078 8487
TIME...MOT...LOC 0620Z 258DEG 42KT 4098 8570 4083 8567
4064 8576 4023 8603
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
024
WWUS53 KIWX 010641
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 AM EDT SAT JUN 1 2013
INC001-003-009-053-069-075-169-179-010715-
/O.CON.KIWX.SV.W.0023.000000T0000Z-130601T0715Z/
ALLEN IN-WABASH IN-HUNTINGTON IN-ADAMS IN-WELLS IN-GRANT IN-JAY IN-
BLACKFORD IN-
241 AM EDT SAT JUN 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLACKFORD...
NORTHWESTERN JAY...GRANT...WELLS...ADAMS...HUNTINGTON...EASTERN
WABASH AND SOUTHERN ALLEN COUNTIES UNTIL 315 AM EDT...
AT 236 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF HUNTINGTON TO 8 MILES SOUTHWEST
OF MARKLE TO FAIRMOUNT...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
UPLAND AND MARKLE AROUND 245 AM EDT.
OSSIAN AROUND 255 AM EDT.
MONTPELIER AND HARTFORD CITY AROUND 300 AM EDT.
DECATUR AROUND 310 AM EDT.
MONROE AND MONROEVILLE AROUND 315 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ARCANA...FOWLERTON...
ROCKFORD...MAHON...WARREN...ROANOKE...ROLL...MCNATTS...MOUNT ZION AND
UNIONDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4036 8516 4039 8522 4040 8585 4063 8577
4077 8569 4098 8571 4100 8480 4078 8487
TIME...MOT...LOC 0639Z 258DEG 42KT 4099 8549 4077 8541
4069 8547 4039 8568
HAIL...<.75IN
WIND...60MPH
$$408
WWUS53 KIWX 010658
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 AM EDT SAT JUN 1 2013
INC001-003-009-053-069-075-169-179-010715-
/O.CON.KIWX.SV.W.0023.000000T0000Z-130601T0715Z/
ALLEN IN-WABASH IN-HUNTINGTON IN-ADAMS IN-WELLS IN-GRANT IN-JAY IN-
BLACKFORD IN-
258 AM EDT SAT JUN 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BLACKFORD...
NORTHWESTERN JAY...GRANT...WELLS...ADAMS...HUNTINGTON...EASTERN
WABASH AND SOUTHERN ALLEN COUNTIES UNTIL 315 AM EDT...
AT 253 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF OSSIAN TO MARKLE TO 8 MILES
SOUTH OF MARKLE TO UPLAND...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MONTPELIER AND HARTFORD CITY AROUND 305 AM EDT.
DECATUR AND PENNVILLE AROUND 315 AM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WELLSBURG...TRAVISVILLE...
TOCSIN...KEYSTONE...DILLMAN...PONETO...POE...HESSEN CASSEL...
NOTTINGHAM AND TRENTON.
THESE THUNDERSTORMS HAVE PRODUCED POWER POLE DAMAGE IN SOUTHERN
HUNTINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4036 8516 4039 8522 4040 8585 4063 8577
4077 8569 4098 8571 4100 8480 4078 8487
TIME...MOT...LOC 0657Z 258DEG 42KT 4099 8522 4081 8523
4073 8528 4042 8550
HAIL...<.75IN
WIND...60MPH
$$466
WWUS53 KIWX 010710
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 AM EDT SAT JUN 1 2013
INC001-003-009-053-069-075-169-179-010720-
/O.EXP.KIWX.SV.W.0023.000000T0000Z-130601T0715Z/
ALLEN IN-WABASH IN-HUNTINGTON IN-ADAMS IN-WELLS IN-GRANT IN-JAY IN-
BLACKFORD IN-
310 AM EDT SAT JUN 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR BLACKFORD...NORTHWESTERN
JAY...GRANT...WELLS...ADAMS...HUNTINGTON...EASTERN WABASH AND
SOUTHERN ALLEN COUNTIES WILL EXPIRE AT 315 AM EDT/215 AM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS TO 40 TO 50 MPH ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS THROUGH 330 AM EDT.
LAT...LON 4036 8516 4039 8522 4040 8585 4063 8577
4077 8569 4098 8571 4100 8480 4078 8487
TIME...MOT...LOC 0710Z 258DEG 42KT 4102 8502 4084 8503
4076 8508 4045 8530
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:55 AM EDT, 25 minutes earlier.
Area forecast discussion, Jun 1, 1:55 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 155 AM EDT SAT JUN 1 2013 .SYNOPSIS... ISSUED AT 1230 PM EDT FRI MAY 31 2013 SHOWERS AND A CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE DAY TODAY. THE BEST CHANCES FOR RAIN WILL BE IN THE EVENING AND AGAIN OVERNIGHT. HIGH TEMPERATURES TODAY WILL ARRIVE BY EARLY EVENING NEAR 80 DEGREES. SHOWER AND THUNDERSTORM CHANCES WILL EXIST ONCE AGAIN ON SATURDAY AND SATURDAY NIGHT BEFORE THIS SYSTEM EXITS THE AREA BY SUNDAY LEADING TO DRY CONDITIONS AND BELOW NORMAL TEMPERATURES FOR THE FIRST PART OF NEXT WEEK. && .UPDATE... ISSUED AT 1115 PM EDT FRI MAY 31 2013 ACTIVE EVENING WILL EXPAND INTO THE OVERNIGHT HOURS. SEVERE THUNDERSTORM WATCH HAS BEEN REPLACED BY TORNADO WATCH THROUGH MUCH OF THE OVERNIGHT HOURS. LARGE BOW ECHO MOVING ACROSS CENTRAL ILLINOIS WAS RACING ENE INTO INDIANA. A LARGE AREA OF RAINFALL WILL OVERSPREAD MUCH OF THE FORECAST AREA OVERNIGHT IN ADDITION TO THE ONGOING CONVECTION FROM HILLSDALE TO COLUMBIA CITY TO LOGANSPORT. ADDITIONAL DEVELOPMENT ALONG THIS LINE WILL CONTINUE WITH LLJ RAMPING UP AND ADDITIONAL MOISTURE AND LIFT ARRIVING. COMMA HEAD OF THE BOW ECHO WILL IMPACT MUCH OF THE NEW WATCH AREA WITH THREAT OF DAMAGING WIND AND MAYBE A WEAK TORNADO. FOR ADDITIONAL DETAILS...CHECK OUT THE SPC WATCH PRODUCT FOR THE AREA. POTENTIALLY LARGER THREAT OVER THE AREA INTO THE OVERNIGHT HOURS WILL LIKELY BE FLOODING WITH SOME LOCATIONS ALREADY SEEING BETWEEN 1 AND 4 INCHES OF RAIN. MAY NEED TO CONSIDER FLOOD WATCH INTO TOMORROW NIGHT BUT FOR NOW WILL HANDLE WITH SHORT FUSE WARNINGS/ADVISORIES. FORECAST UPDATES COMING SHORTLY...MAINLY TO INCREASE TO CAT POPS IN SOUTHERN AREAS WITH MENTION OF SVR AND HEAVY RAIN. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 319 PM EDT FRI MAY 31 2013 UNSETTLED/WET PATTERN WILL PERSIST THIS PERIOD WITH WARM MOIST CONVEYOR BELT REMAINING IN PLACE WITHIN CYCLONICALLY CURVED DEEP SOUTHWEST FLOW FROM THE SOUTHERN PLAINS NORTHEAST INTO THE MID MS VALLEY AND GREAT LAKES. CONVECTIVELY ENHANCED/INDUCED SHORTWAVES EMBEDDED IN THIS SOUTHWEST FLOW WILL CONTINUE TO PROVIDE THE FOCUS FOR SHOWERS/ISO STORMS INTO TOMORROW. BATCH OF SHOWERS GENERALLY ALONG AND EAST OF INTERSTATE 69 (AS OF 19Z) WITH A WEAKER DISTURBANCE WILL GRADUALLY SHIFT EAST OF THIS AREA BTW 21-23Z...WHILE A MORE SUBSTANTIAL WAVE OVER IA/MO LIFTS NORTHEAST BRINGING ANOTHER ROUND OF SHOWERS/STORMS INTO THE ENTIRE FORECAST AREA THIS EVENING INTO THE OVERNIGHT. HEIGHT FALLS, INCREASING RIGHT ENTRANCE UPPER JET SUPPORT, ABUNDANT MOISTURE, AND EXPECTED LOW LEVEL JET RAMP UP SUPPORT GOING LIKELY POPS THROUGH THE NIGHT. LOCALLY HEAVY RAINFALL AMOUNTS IN EXCESS OF AN INCH NOT OUT OF THE QUESTION GIVEN AMPLE MOISTURE (PWATS IN EXCESS OF 1.5 INCHES AND 850 MB DEWPOINTS 11-13C). CONTINUED TO HIGHLIGHT THIS LOCALIZED FLOODING CONCERN (STREAMS/CREEKS) IN THE HWO (HAZARDOUS WEATHER OUTLOOK). SEVERE STORMS ARE NOT ANTICIPATED INTO THIS EVENING GIVEN THE LACK OF INSOLATION AND DESTABILIZATION SEEN ACROSS THE REGION TODAY. VERTICALLY STACKED CLOSED LOW OVER THE NORTHERN PLAINS WILL OPEN EASTWARD TOWARD THE UPPER MIDWEST AND WESTERN GREAT LAKES LATER TONIGHT INTO SATURDAY...WITH ATTENDANT SYNOPTIC COLD FRONT REACHING NORTHERN ILLINOIS BY 21-00Z. SUFFICIENT LIFT/MOISTURE IN ADVANCE OF THIS FEATURE WARRANTS CONTINUING WITH LIKELY POPS FOR OCCASIONAL SHOWERS INTO TOMORROW...WITH LEFTOVER MORNING MCV POSSIBLY KEEPING SHOWERS/ISO THUNDER GOING THROUGH THE MORNING. PRIMARY COMPOSITE OUTFLOW WILL LIKELY FORCE DEEPER MOISTURE SOUTH OF THE AREA BY TOMORROW AFTERNOON...WITH THIS LIKELY PROVIDING THE FOCUS FOR DEEP MOIST (POTENTIALLY SEVERE) CONVECTION ACROSS THE OH VALLEY. SIMILAR TO TODAY...EXPECT THAT THE LOCAL AREA MAY BE WORKED OVER BY CLOUDS/SHOWERS TO HELP REDUCE THE SEVERE RISK. && .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 342 PM EDT FRI MAY 31 2013 DEEP LYRD TROUGH OVR THE DAKOTAS WILL OPEN AND EJECT EWD ACRS THE LAKES SHRT TERM W/ATTENDANT CDFNT CROSSING THE LOCAL AREA SAT EVENING. TWEAKED POPS LWR ESP WRN AREAS IN REFLECTION OF FASTER EWD PROGRESSING 12Z MODEL CONSENSUS. OTRWS VIGOROUS CAA AND DRYING XPCD TO OVERSPREAD THE AREA ON SUNDAY IN WAKE OF PASSING UPR TROUGH THROUGH MI. WILL HOLD W/LOW CHC POP MENTION SUNDAY FOR THE TIME BEING BUT GIVEN EXTENT OF DRYING SPRINKLES THE MOST LIKELY OUTCOME IF AT ALL. BROAD SFC RIDGING WILL BLD EWD FM THE PLAINS THROUGH TUE W/A SLOW EWD PROGRESSION INTO NEW ENGLAND BY LT PD RESULTING IN A GRADUAL MODERATION BACK TWD NORMAL TEMPS. UPSTREAM KICKER COMING THROUGH THE NEPAC THIS AFTN XPCD TO DEAMPLIFY AS IT SHIFTS EWD INTO LK SP BY THU. WK RTN FLW EXTENDING THROUGH THE LWR MS VALLEY WITHIN LARGELY NEUTRAL TO SLIGHT HGT RISES ALOFT SHLD PROVE HOSTILE FOR ANY CONV DVLPMNT UNTIL PERHAPS THU AFTN IN RESPONSE TO MORE SIG SECONDARY UPSTREAM NRN STREAM SW TROUGH EJECTING OUT OF THE NRN ROCKIES. AS SUCH WILL GENERALLY DISMISS POP RICH ALLBLEND GUIDANCE AND HOLD W/SGT CHC MENTION THU. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 144 AM EDT SAT JUN 1 2013 MAIN FOCUS OF TAFS ON NEXT COUPLE OF HOURS. LINE OF STRONG TO SEVERE STORMS WILL IMPACT BOTH TAF SITES OVER THE NEXT SEVERAL HOURS. KSBN WILL LIKELY SEEING A GLANCING BLOW BUT ENOUGH TO WARRANT ADDING THUNDER MENTION FOR A FEW HOURS. GREATER CHANCES FOR PROLONGED PERIOD OF THUNDER AT KFWA AS EARLIER CONVECTION REMAINS STATIONARY OVER THE AREA AND ADDITIONAL STORMS DEVELOP/MOVE IN FROM WESTERN INDIANA. ADDITIONAL STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. WITH EVOLUTION OF EVENT UNKNOWN AND ONGOING EVENT NO FURTHER DETAIL HAS BEEN ADDED TO TAFS AND WILL ADDRESS WITH 12Z TAFS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...FISHER SYNOPSIS...BENTLEY SHORT TERM...STEINWEDEL LONG TERM...T AVIATION...FISHER VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 31, 3:26 PM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EDT FRI MAY 31 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-011930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 326 PM EDT FRI MAY 31 2013 /226 PM CDT FRI MAY 31 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAINFALL IN EXCESS OF AN INCH WILL BE POSSIBLE TONIGHT. THIS MAY CAUSE LOCALIZED FLOODING OF STREET AND STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL RAIN AND THUNDERSTORMS MAY LEAD TO LOCALIZED FLOODING OF STREETS AND STREAMS SATURDAY INTO SATURDAY NIGHT. THERE IS A SLIGHT RISK FOR ISOLATED SEVERE STORMS SATURDAY AFTERNOON INTO SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-011930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 326 PM EDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT EXPECTED. WIND GUSTS TO 25 KNOTS THIS AFTERNOON AND EVENING WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO EARLY SUNDAY... WITH SEVERE STORMS POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 1, 1:05 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
105 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM FLASH FLOOD 1 SE RABER 41.08N 85.42W
06/01/2013 WHITLEY IN COCORAHS
3.70 INCHES OF RAINFALL SINCE 1015 PM EDT...1.18 INCHES
IN THE PAST 35 MINUTES. STANDING WATER UP TO FRONT DOOR
OF SOME HOUSES.
&&
NGLocal storm report, Jun 1, 1:20 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
120 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 4 N NEW HAVEN 41.13N 85.03W
06/01/2013 M2.32 INCH ALLEN IN COCORAHS
AT LEAST 2.32 INCHES SINCE 1030 PM FROM AUTOMATED RAIN
GAGE.
&&
FISHERLocal storm report, Jun 1, 2:11 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
211 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM HEAVY RAIN 2 SSW CHURUBUSCO 41.20N 85.33W
06/01/2013 M3.96 INCH WHITLEY IN PUBLIC
3.96 INCHES OF RAINFALL OVER THE PAST SIX HOURS
&&
NGLocal storm report, Jun 1, 2:12 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
212 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM HEAVY RAIN N SOUTH WHITLEY 41.08N 85.63W
06/01/2013 M4.20 INCH WHITLEY IN PUBLIC
4.20 INCHES OF RAINFALL SINCE 10 PM EDT
&&
NGLocal storm report, Jun 1, 2:15 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
215 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM FLASH FLOOD FORT WAYNE 41.08N 85.13W
06/01/2013 ALLEN IN TRAINED SPOTTER
MULTIPLE REPORTS OF FLASH FLOODING ACROSS THE NORTHERN
SIDE OF FORT WAYNE. MANY ROADYWAYS WITH 12 PLUS INCHES
OF FLOWING WATER...MAKING THEM IMPASSIBLE. REPORTS OF
CARS STRANDED IN WATER AS WELL.
&&
NGLocal storm report, Jun 1, 2:19 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 AM EDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG MACY 40.96N 86.13W
06/01/2013 MIAMI IN BROADCAST MEDIA
REPORT OF UPROOTED TREES AND AN ANTENNA BLOWN DOWN AT
NYONA LAKE NEAR MACY. TIME ESTIMATED FROM RADAR.
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:41 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Pulaski, White | 49 min |
| May 31, 8:51 PM EDT | Special Weather Statement | IWX | Kosciusko | 24 min |
| May 31, 9:30 PM EDT | Special Weather Statement | IWX | Fulton | 45 min |
| May 31, 9:46 PM EDT | Areal Flood Advisory | IWX | Cass, Fulton, Pulaski, White | 3 hr |
| May 31, 9:57 PM EDT | Special Weather Statement | IWX | Allen | 33 min |
| May 31, 10:15 PM EDT | Areal Flood Advisory | IWX | Cass, Fulton, Kosciusko, LaPorte, Marshall, Miami and 3 more | 3 hr |
| May 31, 10:44 PM EDT | Special Weather Statement | IWX | Whitley | 31 min |
| May 31, 11:54 PM EDT | Areal Flood Advisory | IWX | Adams, Allen, Cass, DeKalb, Huntington, Kosciusko and 5 more | 4 hr |
| Jun 1, 12:15 AM EDT | Flash Flood Warning | IWX | Cass, Fulton, Kosciusko, Miami, Pulaski, Wabash and 1 more | 6 hr |
| Jun 1, 12:42 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, Starke, White | 63 min |
| Jun 1, 12:48 AM EDT | Flash Flood Warning | IWX | Allen, Huntington, Kosciusko, Wabash, Whitley | 6 hr |
| Jun 1, 1:10 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, LaPorte, Marshall, Pulaski, Starke | 50 min |
| Jun 1, 1:27 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Grant, Kosciusko, Marshall, Miami and 2 more | 63 min |
| Jun 1, 1:55 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 50 min |
| Jun 1, 1:56 AM EDT | River Flood Warning | IWX | Allen | 27 hr |
| Jun 1, 2:08 AM EDT | River Flood Watch | IWX | Carroll, White | 10 hr |
| Jun 1, 3:15 AM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Steuben | 60 min |
| Jun 1, 4:59 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 3 days |
| Jun 1, 4:59 AM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 8 days |
| Jun 1, 4:59 AM EDT | River Flood Warning | IWX | Carroll, Pulaski, White | 7 days |
| Jun 1, 4:59 AM EDT | River Flood Warning | IWX | Allen | 49 hr |
| Jun 1, 4:59 AM EDT | River Flood Warning | IWX | Allen, DeKalb | 5 days |
| Jun 1, 4:59 AM EDT | River Flood Warning | IWX | Allen | 60 hr |
| Jun 1, 5:45 AM EDT | Areal Flood Advisory | IWX | DeKalb, Noble, Steuben | 3 hr |
| Jun 1, 6:11 AM EDT | Areal Flood Warning | IWX | Cass, Fulton, Kosciusko, Marshall, Miami, Pulaski and 3 more | 6 hr |
| Jun 1, 6:37 AM EDT | Areal Flood Warning | IWX | Allen, Huntington, Whitley | 6 hr |
| Jun 1, 7:43 AM EDT | River Flood Warning | IWX | Carroll, White | 52 hr |
| Jun 1, 12:00 PM EDT | Areal Flood Warning | IWX | Allen, Whitley | 6 hr |
| Jun 1, 12:05 PM EDT | Areal Flood Warning | IWX | Fulton, Kosciusko, Marshall, Miami | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.